# SDR CALA2017060501712

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 57,462 hours, 20,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY OVERHEAD SIGNS FOUND INOPERATIVE AT THE R1 DOOR AND FIRST CLASS AREA.  REPLACED THE LAMPS, RESET SYSTEM, OPS CHECKED NORMAL.
